# SDR SIMA20130530003

- Difficulty date: May 30, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 24,395 hours, 24,272 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left & Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED HE WAS UNAWARE OF A BIRDSTIKE THAT MUST HAVE OCCURRED. HE SAID THAT HE USED THE CAPTAIN’S FLASHLIGHT AND MISSED IT ON THE POST INSPECTION.  WHILE TROUBLESHOOTING, SMOKE IN THE COCKPIT FOUND NR 2 ENGINE SMELLING LIKE A BIRD HAD GONE THROUGH IT.  SUSPECT SMELL IS RESIDUAL FROM BIRD STRIKE ON 05/31/13. PERFORMED INSPECTION OF NR 2 ENGINE INLET AND FAN BLADES IAW R & R/ MM TASK72-00-00-200-801.  FOUND NO EVIDENCE OF BIRD INGESTION.  PREFORMED BORESCOPE OF NR 2 ENGINE COMPRESSOR IAW R & R/ MM TASK 72-30-00-200-801 AND ETN EM-72-026.  FOUND NO EVIDENCE OF BIRD INGESTION.  ALSO, FOUND NO EVIDENCE OF COKING ON CVG'S OR OIL LEAKAGE. PERFORMED ETN-EM-72-034.  SMALL ODOR NOTED.  UPON FURTHER INSP FOUND SMELL OF BIRD COMING FROM FRONT OF LT AND RT ENGINES. THE ACFT WAS RETURNED TO SERVICE.
